# SDR RAIA2009061700003

- Difficulty date: June 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 24,225 hours, 22,827 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AIR GROUND FAIL MESSAGE ON THE EICAS.  MAINTENANCE ADJUSTED THE AIR/GROUND PROXIMITY SWITCHES IAW AMM PROCEDURES AND PERFORMED SEVERAL SUCCESSFUL LANDING GEAR EXTENSION AND RETRACTIONS TESTS.
